Alert archive / Texas / River Flood Warnings in 2018
River Flood Warning 92, NWS Lake Charles, LA
NWS Lake Charles, LA issued this river flood warning at Nov 8, 2018, 10:10 AM CST for Hardin County, Jefferson County, Texas. It was in force for 4 days.
The area
The outline as issued.
The facts
- Issued
- Nov 8, 2018, 10:10 AM CST (16:10 UTC)
- Expired
- Nov 12, 2018, 7:42 PM CST
- In force
- 4 days
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Hardin County, TX, Jefferson County, TX
The radar
The Lake Charles radar (KLCH), 103 km from the middle of the area, began a volume at 16:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Pine Island Bayou near Sour Lake (SOLT2).
- Action stage
- 22 ft
- Minor stage
- 25 ft
- Moderate stage
- 29 ft
- Major stage
- 32 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08041700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
034
WGUS44 KLCH 081610
FLWLCH
BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Lake Charles La
1010 AM CST Thu Nov 8 2018
...The National Weather Service in Lake Charles has issued a flood
warning for the following rivers in Louisiana...Texas...
Bayou Des Cannes Near Eunice
Pine Island Bayou Near Sour Lake
LAC001-039-097-090610-
/O.NEW.KLCH.FL.W.0091.181109T0000Z-181109T1200Z/
/BDCL1.1.ER.181109T0000Z.181109T0000Z.181109T0600Z.UU/
1010 AM CST Thu Nov 8 2018
The National Weather Service in Lake Charles has issued a
* Flood Warning for
the Bayou Des Cannes Near Eunice.
* from this evening to Friday morning...or until the warning is
cancelled.
* At 9:00 AM Thursday the stage was 15.4 feet.
* Minor flooding is forecast.
* Flood stage is 16.0 feet.
* Forecast...The river is expected to rise to near flood stage this
evening.
* Impact...At stages near 16.0 feet...Minor flooding begins along
the bayou with a few structures right along the bayou threatened.
&&
LAT...LON 3057 9240 3056 9235 3019 9256 3022 9260
3045 9257
$$
TXC199-245-090610-
/O.NEW.KLCH.FL.W.0092.181108T1610Z-000000T0000Z/
/SOLT2.1.ER.181108T0521Z.181111T0000Z.000000T0000Z.NO/
1010 AM CST Thu Nov 8 2018
The National Weather Service in Lake Charles has issued a
* Flood Warning for
the Pine Island Bayou Near Sour Lake.
* until further notice...or until the warning is cancelled.
* At 9:45 AM Thursday the stage was 26.7 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 25.0 feet.
* Forecast...The river will continue rising to near 27.0 feet by
Saturday evening then begin falling.
* Impact...At stages near 25.0 feet...Water inundates roads in
lowland areas near the river. Low spots on Old Sour Lake Road are
under water.
* Impact...At stages near 22.0 feet...River is at bankfull stage.
&&
LAT...LON 3012 9445 3024 9423 3021 9407 3013 9406 3004 9445
$$9 follow-up statements
677
WGUS84 KLCH 090145
FLSLCH
Flood Statement
National Weather Service Lake Charles La
745 PM CST Thu Nov 8 2018
...The Flood Warning continues for the following rivers in
Louisiana...Texas..
Sabine River Near Deweyville
Pine Island Bayou Near Sour Lake
LAC011-019-TXC351-361-091545-
/O.CON.KLCH.FL.W.0087.000000T0000Z-000000T0000Z/
/DWYT2.1.ER.181104T1107Z.181109T0600Z.000000T0000Z.NO/
745 PM CST Thu Nov 8 2018
The Flood Warning continues for
The Sabine River Near Deweyville.
* until further notice...or until the warning is cancelled.
* At 6:45 PM Thursday the stage was 24.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...The river will continue rising to near 24.2 feet by
after midnight tomorrow. Additional rises may be possible
thereafter.
* Impact...At stages near 24.0 feet...Minor lowland flooding will
occur.
&&
LAT...LON 3057 9363 3011 9364 3011 9378 3031 9381
3062 9378
$$
TXC199-245-091545-
/O.CON.KLCH.FL.W.0092.000000T0000Z-000000T0000Z/
/SOLT2.1.ER.181108T0521Z.181108T2230Z.000000T0000Z.NO/
745 PM CST Thu Nov 8 2018
The Flood Warning continues for
The Pine Island Bayou Near Sour Lake.
* until further notice...or until the warning is cancelled.
* At 6:45 PM Thursday the stage was 26.7 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 25.0 feet.
* Forecast...The river will continue to fall to a stage of 26.5 feet
by Saturday morning.
* Impact...At stages near 25.0 feet...Water inundates roads in
lowland areas near the river. Low spots on Old Sour Lake Road are
under water.
&&
LAT...LON 3012 9445 3024 9423 3021 9407 3013 9406 3004 9445
$$899
WGUS84 KLCH 091610
FLSLCH
Flood Statement
National Weather Service Lake Charles La
1010 AM CST Fri Nov 9 2018
...The Flood Warning continues for the following rivers in
Louisiana...
Bayou Des Cannes Near Eunice
...The Flood Warning continues for the following rivers in
Louisiana...Texas..
Sabine River Near Deweyville
Pine Island Bayou Near Sour Lake
LAC001-039-097-100609-
/O.EXT.KLCH.FL.W.0091.000000T0000Z-181112T0336Z/
/BDCL1.1.ER.181108T2022Z.181110T1200Z.181111T2136Z.UU/
1010 AM CST Fri Nov 9 2018
...Flood Warning extended until Sunday evening...The Flood Warning
continues for
The Bayou Des Cannes Near Eunice.
* until Sunday evening...or until the warning is cancelled.
* At 9:00 AM Friday the stage was 16.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 16.0 feet.
* Forecast...The river will continue rising to near 17.0 feet by
tomorrow early afternoon. The river will fall below flood stage
Sunday afternoon.
* Impact...At stages near 16.0 feet...Minor flooding begins along
the bayou with a few structures right along the bayou threatened.
&&
LAT...LON 3057 9240 3056 9235 3019 9256 3022 9260
3045 9257
$$
LAC011-019-TXC351-361-100609-
/O.CON.KLCH.FL.W.0087.000000T0000Z-000000T0000Z/
/DWYT2.1.ER.181104T1107Z.181111T0600Z.000000T0000Z.NO/
1010 AM CST Fri Nov 9 2018
The Flood Warning continues for
The Sabine River Near Deweyville.
* until further notice...or until the warning is cancelled.
* At 9:45 AM Friday the stage was 24.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...The river will continue rising to near 24.4 feet by
early Sunday morning. Additional rises may be possible thereafter.
* Impact...At stages near 24.0 feet...Minor lowland flooding will
occur.
&&
LAT...LON 3057 9363 3011 9364 3011 9378 3031 9381
3062 9378
$$
TXC199-245-100609-
/O.CON.KLCH.FL.W.0092.000000T0000Z-000000T0000Z/
/SOLT2.1.ER.181108T0521Z.181108T2230Z.000000T0000Z.NO/
1010 AM CST Fri Nov 9 2018
The Flood Warning continues for
The Pine Island Bayou Near Sour Lake.
* until further notice...or until the warning is cancelled.
* At 9:45 AM Friday the stage was 26.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 25.0 feet.
* Forecast...The river will continue rising to near 26.7 feet by this
afternoon. Additional rises may be possible thereafter.
* Impact...At stages near 25.0 feet...Water inundates roads in
lowland areas near the river. Low spots on Old Sour Lake Road are
under water.
&&
LAT...LON 3012 9445 3024 9423 3021 9407 3013 9406 3004 9445
$$913
WGUS84 KLCH 100152
FLSLCH
Flood Statement
National Weather Service Lake Charles La
752 PM CST Fri Nov 9 2018
...The Flood Warning continues for the following rivers in
Louisiana...Texas..
Bayou Des Cannes Near Eunice
Sabine River Near Deweyville
Pine Island Bayou Near Sour Lake
LAC001-039-097-101552-
/O.CON.KLCH.FL.W.0091.000000T0000Z-181112T0336Z/
/BDCL1.1.ER.181108T2022Z.181111T0000Z.181111T2136Z.UU/
752 PM CST Fri Nov 9 2018
The Flood Warning continues for
The Bayou Des Cannes Near Eunice.
* until Sunday evening...or until the warning is cancelled.
* At 7:00 PM Friday the stage was 16.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 16.0 feet.
* Forecast...The river will continue rising to near 17.0 feet by
tomorrow evening. The river will fall below flood stage Sunday
afternoon.
* Impact...At stages near 16.0 feet...Minor flooding begins along
the bayou with a few structures right along the bayou threatened.
&&
LAT...LON 3057 9240 3056 9235 3019 9256 3022 9260
3045 9257
$$
LAC011-019-TXC351-361-101552-
/O.CON.KLCH.FL.W.0087.000000T0000Z-000000T0000Z/
/DWYT2.1.ER.181104T1107Z.181110T1800Z.000000T0000Z.NO/
752 PM CST Fri Nov 9 2018
The Flood Warning continues for
The Sabine River Near Deweyville.
* until further notice...or until the warning is cancelled.
* At 6:45 PM Friday the stage was 24.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...The river will remain at a stage near 24.2 to 24.3 feet.
* Impact...At stages near 24.0 feet...Minor lowland flooding will
occur.
* Impact...At stages near 23.0 feet...The river is at bankfull
stage.
&&
LAT...LON 3057 9363 3011 9364 3011 9378 3031 9381
3062 9378
$$
TXC199-245-101552-
/O.CON.KLCH.FL.W.0092.000000T0000Z-000000T0000Z/
/SOLT2.1.ER.181108T0521Z.181108T2230Z.000000T0000Z.NO/
752 PM CST Fri Nov 9 2018
The Flood Warning continues for
The Pine Island Bayou Near Sour Lake.
* until further notice...or until the warning is cancelled.
* At 6:45 PM Friday the stage was 26.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 25.0 feet.
* Forecast...The river will continue to fall to a stage of 26.4 feet
by Sunday morning.
* Impact...At stages near 25.0 feet...Water inundates roads in
lowland areas near the river. Low spots on Old Sour Lake Road are
under water.
* Impact...At stages near 22.0 feet...River is at bankfull stage.
&&
LAT...LON 3012 9445 3024 9423 3021 9407 3013 9406 3004 9445
$$116
WGUS84 KLCH 101607
FLSLCH
Flood Statement
National Weather Service Lake Charles La
1007 AM CST Sat Nov 10 2018
...The Flood Warning is cancelled for the following rivers in
Louisiana...
Bayou Des Cannes Near Eunice
...The Flood Warning continues for the following rivers in
Louisiana...Texas..
Sabine River Near Deweyville
Pine Island Bayou Near Sour Lake
LAC011-019-TXC351-361-110607-
/O.CON.KLCH.FL.W.0087.000000T0000Z-000000T0000Z/
/DWYT2.1.ER.181104T1107Z.181111T0000Z.000000T0000Z.NO/
1007 AM CST Sat Nov 10 2018
The Flood Warning continues for
The Sabine River Near Deweyville.
* until further notice...or until the warning is cancelled.
* At 9:45 AM Saturday the stage was 24.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...The river will continue rising to near 24.3 feet by
Monday early afternoon then begin falling.
* Impact...At stages near 24.0 feet...Minor lowland flooding will
occur.
&&
LAT...LON 3057 9363 3011 9364 3011 9378 3031 9381
3062 9378
$$
TXC199-245-110607-
/O.CON.KLCH.FL.W.0092.000000T0000Z-000000T0000Z/
/SOLT2.1.ER.181108T0521Z.181108T2230Z.000000T0000Z.NO/
1007 AM CST Sat Nov 10 2018
The Flood Warning continues for
The Pine Island Bayou Near Sour Lake.
* until further notice...or until the warning is cancelled.
* At 9:45 AM Saturday the stage was 26.3 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 25.0 feet.
* Forecast...The river will continue rising to near 26.3 feet by this
afternoon then begin falling.
* Impact...At stages near 25.0 feet...Water inundates roads in
lowland areas near the river. Low spots on Old Sour Lake Road are
under water.
&&
LAT...LON 3012 9445 3024 9423 3021 9407 3013 9406 3004 9445
$$
LAC001-039-097-101637-
/O.CAN.KLCH.FL.W.0091.000000T0000Z-181112T0336Z/
/BDCL1.1.ER.181108T2022Z.181109T1630Z.181110T0142Z.UU/
1007 AM CST Sat Nov 10 2018
The Flood Warning is cancelled for
The Bayou Des Cannes Near Eunice.
* At 9:00 AM Saturday the stage was 14.5 feet.
* Fell below flood stage at 7:42 PM Friday.
* Flood stage is 16.0 feet.
* Forecast...The river will continue to fall to 14.1 feet by tomorrow
morning.
&&
LAT...LON 3057 9240 3056 9235 3019 9256 3022 9260
3045 9257
$$100
WGUS84 KLCH 110124
FLSLCH
Flood Statement
National Weather Service Lake Charles La
724 PM CST Sat Nov 10 2018
...The Flood Warning continues for the following rivers in Texas...
Pine Island Bayou Near Sour Lake
Sabine River Near Deweyville
LAC011-019-TXC351-361-111523-
/O.CON.KLCH.FL.W.0087.000000T0000Z-000000T0000Z/
/DWYT2.1.ER.181104T1107Z.181111T1800Z.000000T0000Z.NO/
724 PM CST Sat Nov 10 2018
The Flood Warning continues for
The Sabine River Near Deweyville.
* until further notice...or until the warning is cancelled.
* At 6:45 PM Saturday the stage was 24.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...The river will remain at a stage near 24.2 to 24.3 feet.
* Impact...At stages near 24.0 feet...Minor lowland flooding will
occur.
* Impact...At stages near 23.0 feet...The river is at bankfull
stage.
&&
LAT...LON 3057 9363 3011 9364 3011 9378 3031 9381
3062 9378
$$
TXC199-245-111523-
/O.EXT.KLCH.FL.W.0092.000000T0000Z-181115T1500Z/
/SOLT2.1.ER.181108T0521Z.181108T2230Z.181115T0300Z.NO/
724 PM CST Sat Nov 10 2018
The Flood Warning continues for
The Pine Island Bayou Near Sour Lake.
* until Thursday morning...or until the warning is cancelled.
* At 6:45 PM Saturday the stage was 26.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 25.0 feet.
* Forecast...The river will continue to fall to below flood stage by
Wednesday before midnight.
* Impact...At stages near 25.0 feet...Water inundates roads in
lowland areas near the river. Low spots on Old Sour Lake Road are
under water.
* Impact...At stages near 22.0 feet...River is at bankfull stage.
&&
LAT...LON 3012 9445 3024 9423 3021 9407 3013 9406 3004 9445
$$539
WGUS84 KLCH 111630
FLSLCH
Flood Statement
National Weather Service Lake Charles La
1030 AM CST Sun Nov 11 2018
...The Flood Warning continues for the following rivers in Texas...
Pine Island Bayou Near Sour Lake
...The Flood Warning continues for the following rivers in
Louisiana...Texas..
Sabine River Near Deweyville
LAC011-019-TXC351-361-120630-
/O.CON.KLCH.FL.W.0087.000000T0000Z-000000T0000Z/
/DWYT2.1.ER.181104T1107Z.181111T0600Z.000000T0000Z.NO/
1030 AM CST Sun Nov 11 2018
The Flood Warning continues for
The Sabine River Near Deweyville.
* until further notice...or until the warning is cancelled.
* At 9:45 AM Sunday the stage was 24.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...The river will remain near 24.2 feet.
* Impact...At stages near 24.0 feet...Minor lowland flooding will
occur.
&&
LAT...LON 3057 9363 3011 9364 3011 9378 3031 9381
3062 9378
$$
TXC199-245-120630-
/O.EXT.KLCH.FL.W.0092.000000T0000Z-181115T0600Z/
/SOLT2.1.ER.181108T0521Z.181108T2230Z.181114T1800Z.NO/
1030 AM CST Sun Nov 11 2018
The Flood Warning continues for
The Pine Island Bayou Near Sour Lake.
* until late Wednesday night...or until the warning is cancelled.
* At 9:45 AM Sunday the stage was 25.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 25.0 feet.
* Forecast...The river will continue to fall to below flood stage by
Wednesday early afternoon.
* Impact...At stages near 25.0 feet...Water inundates roads in
lowland areas near the river. Low spots on Old Sour Lake Road are
under water.
&&
LAT...LON 3012 9445 3024 9423 3021 9407 3013 9406 3004 9445
$$883
WGUS84 KLCH 120155
FLSLCH
Flood Statement
National Weather Service Lake Charles La
755 PM CST Sun Nov 11 2018
...The Flood Warning continues for the following rivers in
Louisiana...Texas..
Sabine River Near Deweyville
Pine Island Bayou Near Sour Lake
LAC011-019-TXC351-361-121555-
/O.CON.KLCH.FL.W.0087.000000T0000Z-000000T0000Z/
/DWYT2.1.ER.181104T1107Z.181114T0000Z.000000T0000Z.NO/
755 PM CST Sun Nov 11 2018
The Flood Warning continues for
The Sabine River Near Deweyville.
* until further notice...or until the warning is cancelled.
* At 6:45 PM Sunday the stage was 24.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...The river will slowly rise to near 24.4 feet by
Thursday evening.
* Impact...At stages near 24.0 feet...Minor lowland flooding will
occur.
* Impact...At stages near 23.0 feet...The river is at bankfull
stage.
&&
LAT...LON 3057 9363 3011 9364 3011 9378 3031 9381
3062 9378
$$
TXC199-245-121555-
/O.EXT.KLCH.FL.W.0092.000000T0000Z-181117T0000Z/
/SOLT2.1.ER.181108T0521Z.181108T2230Z.181116T1200Z.NO/
755 PM CST Sun Nov 11 2018
...Flood Warning extended until Friday evening...The Flood Warning
continues for
The Pine Island Bayou Near Sour Lake.
* until Friday evening...or until the warning is cancelled.
* At 6:45 PM Sunday the stage was 25.4 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 25.0 feet.
* Forecast...The river will continue rising to near 25.8 feet by
Tuesday evening. The river will fall below flood stage Friday
morning.
* Impact...At stages near 25.0 feet...Water inundates roads in
lowland areas near the river. Low spots on Old Sour Lake Road are
under water.
* Impact...At stages near 22.0 feet...River is at bankfull stage.
&&
LAT...LON 3012 9445 3024 9423 3021 9407 3013 9406 3004 9445
$$823
WGUS84 KLCH 121604
FLSLCH
Flood Statement
National Weather Service Lake Charles La
1004 AM CST Mon Nov 12 2018
...The Flood Warning continues for the following rivers in Texas...
Pine Island Bayou Near Sour Lake
...The Flood Warning continues for the following rivers in
Louisiana...Texas..
Sabine River Near Deweyville
LAC011-019-TXC351-361-130604-
/O.CON.KLCH.FL.W.0087.000000T0000Z-000000T0000Z/
/DWYT2.1.ER.181104T1107Z.181114T0600Z.000000T0000Z.NO/
1004 AM CST Mon Nov 12 2018
The Flood Warning continues for
The Sabine River Near Deweyville.
* until further notice...or until the warning is cancelled.
* At 9:45 AM Monday the stage was 24.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...The river will continue rising to near 24.4 feet by
early Wednesday morning then begin falling.
* Impact...At stages near 24.0 feet...Minor lowland flooding will
occur.
&&
LAT...LON 3057 9363 3011 9364 3011 9378 3031 9381
3062 9378
$$
TXC199-245-130604-
/O.EXT.KLCH.FL.W.0092.000000T0000Z-181115T0600Z/
/SOLT2.1.ER.181108T0521Z.181108T2230Z.181114T1800Z.NO/
1004 AM CST Mon Nov 12 2018
The Flood Warning continues for
The Pine Island Bayou Near Sour Lake.
* until late Wednesday night...or until the warning is cancelled.
* At 9:45 AM Monday the stage was 25.0 feet.
* Minor flooding is forecast.
* Flood stage is 25.0 feet.
* Forecast...rise above flood stage by this afternoon and continue to
rise to near 25.1 feet by early Wednesday morning.the river will
fall below flood stage by Wednesday early afternoon.
* Impact...At stages near 25.0 feet...Water inundates roads in
lowland areas near the river. Low spots on Old Sour Lake Road are
under water.
&&
LAT...LON 3012 9445 3024 9423 3021 9407 3013 9406 3004 9445
$$395
WGUS84 KLCH 130142
FLSLCH
Flood Statement
National Weather Service Lake Charles La
742 PM CST Mon Nov 12 2018
...The Flood Warning is cancelled for the following rivers in
Texas...
Pine Island Bayou Near Sour Lake
...The Flood Warning continues for the following rivers in
Louisiana...Texas..
Sabine River Near Deweyville
LAC011-019-TXC351-361-131541-
/O.CON.KLCH.FL.W.0087.000000T0000Z-000000T0000Z/
/DWYT2.1.ER.181104T1107Z.181115T0600Z.000000T0000Z.NO/
742 PM CST Mon Nov 12 2018
The Flood Warning continues for
The Sabine River Near Deweyville.
* until further notice...or until the warning is cancelled.
* At 6:45 PM Monday the stage was 24.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...The river will continue rising to near 24.5 feet by
early Thursday morning then begin falling.
* Impact...At stages near 25.0 feet...Lowest roads beside the river
flood around Deweyville and subject to being closed. In addition,
low-lying roads in Southwest Beauregard Parish are flooded
including Robert Clark Road. Flooding occurs on the south side of
Niblett Bluff Park with access roads to camp houses cut off around
the park. Access roads to the river in Northeastern Orange County
become flooded.
* Impact...At stages near 24.0 feet...Minor lowland flooding will
occur.
* Impact...At stages near 23.0 feet...The river is at bankfull
stage.
&&
LAT...LON 3057 9363 3011 9364 3011 9378 3031 9381
3062 9378
$$
TXC199-245-130212-
/O.CAN.KLCH.FL.W.0092.000000T0000Z-181115T0600Z/
/SOLT2.1.ER.181108T0521Z.181108T2230Z.181112T1430Z.NO/
742 PM CST Mon Nov 12 2018
The Flood Warning is cancelled for
The Pine Island Bayou Near Sour Lake.
* At 6:45 PM Monday the stage was 24.7 feet.
* Fell below flood stage at 8:30 AM Monday.
* Flood stage is 25.0 feet.
* Forecast...The river will continue to fall to 24.6 feet by
Wednesday morning.
* Impact...At stages near 25.0 feet...Water inundates roads in
lowland areas near the river. Low spots on Old Sour Lake Road are
under water.
* Impact...At stages near 22.0 feet...River is at bankfull stage.
&&
LAT...LON 3012 9445 3024 9423 3021 9407 3013 9406 3004 9445
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this river flood warning went out at Nov 8, 5:29 AM CST, 4 hours 41 minutes earlier.
Area forecast discussion, Nov 8, 5:29 AM CST, 4 hours 41 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
529 AM CST Thu Nov 8 2018
.AVIATION...
Weak cool front has moved off the coast this morning with only a
few showers noted down along the La coast. Lots of fog noted at
local area airports. Looking for low ceilings and br holding
through the morning. Radar is also indicating some shwrs /tstms
north of Vernon parish moving eastward. That actvty will sag to
the south but storms will move east. Flight conds this am will
vary from LIFR to IFR this am... by this aftn looking at IFR/
MVFR.
&&
.PREV DISCUSSION... /issued 421 AM CST Thu Nov 8 2018/
DISCUSSION...
Based on the latest observations showing an approximately 5 degree
difference in temp and dewpoint, the resident cold front is
analyzed along or perhaps just to the south of the I-10 corridor
at this hour. LCH VAD wind profiles indicate that the front is
less than a thousand feet deep and extrapolating based on the
latest storm motion, one could make an argument that it may only
be a couple hundred feet deep (12Z LCH RAOB will be able to
confirm this suspicion shortly). From 1kft to 10kft, south to
southwesterly flow continues to pump moisture over the boundary
which has maintained weaker, but steady scattered showers through
the early morning. Despite the cooler air, areas of moderate fog
have developed amidst light winds and dewpoint depressions of 0 to
2 degrees. The fog that has already developed this morning has remained
fairly steady state over the last few hours and guidance isn't
particularly enthusiastic about widespread dense fog development
this morning so do not see a dense fog advisory being necessary.
Will continue to monitor trends.
The front will continue to amble its way to the coast and just
offshore this morning while the isolated to scattered shower
activity will continue through much of the day. The big push to
kick the front further out over the gulf and advect a much deeper
layer of cool, dry air into the region will come from a large
upper trough swinging southeast out of Canada late this evening
and overnight. Widespread precipitation will accompany the trough
as it quickly moves through, but the much more stable atmosphere
behind the front should limit thunderstorm intensity.
A brief period of dry weather along with much cooler temperatures
will begin Friday afternoon through late Saturday before the
rapidly advancing high pressure area shifts east of the region in
advance of a shortwave that will bring widespread showers through
much of the day Sunday. This will be followed by rapidly moving
upper trough dipping out of the pacific northwest which will
swing the next cold front through the region late Monday into
Tuesday morning. Early indications are that the coldest weather of
the fall season thus far will follow the front for the second half
of next week with near freezing temperatures possible across parts
of central Louisiana next Wednesday.
Jones
MARINE...
A gale watch has been issued for all of the coastal waters from
18Z Friday until 18Z Saturday. Sustained winds of 25 to 30 knots with
frequent gusts of 35 to 40 knots are expected during this time
period. 3 to 4 foot seas will develop across the nearshore waters
during this time while seas of 7 to 10 feet are expected from 20
to 60 NM. Winds will relax somewhat Saturday afternoon before
increasing again on Sunday.
Gale force winds will once again be possible following the passage
of another cold front late Monday into Tuesday.
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 62 51 55 38 / 50 80 80 10
LCH 70 57 58 46 / 30 50 80 10
LFT 72 57 57 46 / 30 50 80 20
BPT 72 57 59 46 / 30 70 90 20
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...None.
TX...None.
GM...Gale Watch from Friday afternoon through Saturday morning for
GMZ450-452-455-470-472-475.
&&
AVIATION...19Hazardous weather outlook, Nov 8, 4:35 AM CST, 5 hours 35 minutes before
Hazardous Weather Outlook National Weather Service Lake Charles LA 435 AM CST Thu Nov 8 2018 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 091045- Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry- Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin- Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron- East Cameron-Tyler-Hardin-Jefferson-Orange-Northern Jasper- Northern Newton-Southern Jasper-Southern Newton- 435 AM CST Thu Nov 8 2018 This Hazardous Weather Outlook is for portions of central Louisiana, south central Louisiana, southwest Louisiana, west central Louisiana, and southeast Texas. .DAY ONE...Today and Tonight Patchy light to moderate fog will persist over the region through the early morning before dissipating around 9 AM. Visibilities may be reduced to 1 SM in some locations. Isolated to scattered showers and a few thunderstorms will continue to traverse the region through the day. Severe weather is not anticipated. .DAYS TWO THROUGH SEVEN...Friday through Wednesday A cold front will move through the area late this evening into Friday morning accompanied by widespread showers and thunderstorms. While widespread severe weather is not anticipated with this system, some of these storms will have the potential to produce frequent cloud to ground lightning, gusty winds, and brief heavy downpours. Dry conditions will prevail Friday afternoon through Saturday with precipitation chances returning Saturday night into Sunday as a weak upper disturbance moves across the northern gulf. This will be followed by another strong cold front swinging through the area late Monday into Tuesday which will be accompanied by widespread showers. Severe weather is not expected with either of these features. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. GMZ430-432-435-450-452-455-470-472-475-091045- Sabine Lake-Calcasieu Lake-Vermilion Bay- Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 435 AM CST Thu Nov 8 2018 This Hazardous Weather Outlook is for portions of Gulf of Mexico. .DAY ONE...Today and Tonight Scattered showers will move from west to east across the coastal waters through much of the day. Severe weather is not anticipated. .DAYS TWO THROUGH SEVEN...Friday through Wednesday A cold front will move through the area late this evening into Friday morning accompanied by widespread showers and thunderstorms. While widespread severe weather is not anticipated with this system, some of these storms will have the potential to produce frequent cloud to ground lightning, gusty winds, and brief heavy downpours. Strong offshore flow will develop in the wake of this front with frequent gusts to gale force possible along with seas of 8 - 10 feet. A gale watch has been issued from noon Friday until noon Saturday. Dry conditions will prevail Friday afternoon through Saturday with precipitation chances returning Saturday night into Sunday as a weak upper disturbance moves across the northern gulf. This will be followed by another strong cold front swinging through the area late Monday into Tuesday which will be accompanied by widespread showers. Severe weather is not expected with either of these features. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 7, 8:45 PM CST | Severe Thunderstorm Warning | LCH | Hardin | 45 min |
| Nov 7, 9:19 PM CST | Severe Thunderstorm Warning | LCH | Hardin, Jefferson, Orange | 41 min |
| Nov 7, 9:44 PM CST | Tornado Warning | LCH | Jefferson, Orange | 31 min |
| Nov 7, 10:09 PM CST | Severe Thunderstorm Warning | LCH | Jefferson, Orange | 20 min |
| Nov 7, 10:15 PM CST | Flash Flood Warning | LCH | Jefferson, Orange | 4 hr |
| Nov 7, 10:59 PM CST | Special Weather Statement | LCH | Orange | 46 min |
| Nov 8, 1:31 AM CST | Flash Flood Warning | LCH | Jefferson, Orange | 119 min |
| Nov 8, 1:45 AM CST | Special Weather Statement | LCH | Jefferson | 45 min |
Nearby
River Flood Warnings in Texas, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.